The properties of generalized triangle algebras

Yong Chan Kim

Abstract


In this paper, we introduce the notions of generalized triangle algebras in a generalized residuated lattices. Moreover, we investigate their properties.

Full Text: PDF

How to Cite this Article:

Yong Chan Kim, The properties of generalized triangle algebras, Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1224-1236

Copyright © 2013 Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS